# SDR SWAA2021091597565

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN IS CHAFED IN MIDDLE OF THE OUTBOARD EDGE. (MARKED) / [01] PART/MATERIAL IDENTIFIED IAW SRM 53-60-70-0I-1 FIG 2 TABLE 2 ITEM 6 . DAMAGE AT THE OUTER SKIN EDGE BAND EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-60-70-1A-1 PARA 4 B (3) . REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 53-60-70-2R-1 PARA 4 D REF TABLE 202 .; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-6; [03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 51-70-05-2R-6 PARA 4 STEPS A-D .; [04] VERIFIED MATERIAL ID PER SRM 53-60-70-0I-1 VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-60-70-1A-1 VALIDATED REPAIR PER SRM 51-70-05-2R-6  VERIFIED WORK PERFORMED PER SRM 51-70-05-2R-6;
